# SDR AU000352

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Plates/Skin
- Part time: 10,185 cycles
- Component: Wing Plates/Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED IN AREA OF MLG WHEELWELL CENTER RIB.  AIRCRAFT HAS A FACTORY INSTALLED RIB REINFORCEMENT FITTED AND IS ALSO OUTSIDE OF THE SERIAL NUMBER RANGE AS REFERENCED IN AD/CESSNA400/105 AND SERVICE LETTER MEB 76-2.
